# SDR A6WA201140112

- Difficulty date: January 20, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 21,808 hours, 20,184 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 CRACKED CLIP AT LBL 36 INBD.  R & R FS484, LBL36 CLIP IAW REO 601R-53-41-059.
